MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 6.5MM HA POLYAXIAL PEDICLE SCREW, 50MM

GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 6.5MM HA POLYAXIAL PEDICLE SCREW, 50MM
Model Number 152.466S
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to replace transition screws that were found loose post-operatively.This event occurred in switzerland.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.A single 2-level buildable transition construct was returned for evaluation.Initial inspection revealed that the 2-level buildable construct was fully assembled with one transition set screw end, 152.210, 2 transition round spool, straight, 152.206, and one transition end spool with cord, lordosed, 152.090.No findings were available at this time.

Brand Name
TRANSITION
Common Device Name
TRANSITION 6.5MM HA POLYAXIAL PEDICLE SCREW, 50MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18838073
Report Number3004142400-2023-00143
Device Sequence Number15324987
Product Code NQP
UDI-Device Identifier00849044009170
UDI-Public00849044009170
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152.466S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown